Journal of Geometric Analysis

, Volume 21, Issue 1, pp 96–117

On Radial and Conical Fourier Multipliers


DOI: 10.1007/s12220-010-9171-y

Cite this article as:
Heo, Y., Nazarov, F. & Seeger, A. J Geom Anal (2011) 21: 96. doi:10.1007/s12220-010-9171-y


We investigate connections between radial Fourier multipliers on ℝd and certain conical Fourier multipliers on ℝd+1. As an application we obtain a new weak type endpoint bound for the Bochner–Riesz multipliers associated with the light cone in ℝd+1, where d≥4, and results on characterizations of LpLp inequalities for convolutions with radial kernels.


Radial Fourier multipliersCone multiplierWeak type estimates

Mathematics Subject Classification (2000)


Copyright information

© Mathematica Josephina, Inc. 2010

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Wisconsin-MadisonMadisonUSA